MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE
Model Number OFG2524LF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
Nature of complaint: after preparation according to the instructions for use, insertion of the phoenix catheter over the phoenix guidewire up to 1 cm proximal to the lesion.Fixation the wire in the wire holder, the physician turned on the motor, fluid exited out of the disposal outlet.The physician slowly advance the phoenix through the calcified leasion.After he had treated a distance of about 10 cm, he noticed a change in the engine noise.The phoenix could be guided.Then the motor stopped working, the phoenix catheter could not be moved.The physician described a "sticking" of the catheter.The motor stuttered and started again, and the physician decided to remove the entire system from the vessel.After removing the catheter, fluoroscopic control with the phoenix guidewire in place, then removal of the phoenix guidewire.Additional information received on 02mar2022: the catheter was removed by itself.The atherectomy procedure was incomplete but effective enough for the patient vessel status as the physician reported.Balloon dilatation after removal of the atherectomy device, stent implantation after balloon dilatation.

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI   Y34 K825
Manufacturer Contact
suzanne foley
butlersland
new ross
co. wexford, Y34 K-825
EI   Y34 K825
MDR Report Key14315649
Report Number9681477-2022-00006
Device Sequence Number4846888
Product Code DQX
UDI-Device Identifier10845225002760
UDI-Public(01)10845225002760(17)240726(10)6426997
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2024
Device Model NumberOFG2524LF
Device Catalogue NumberPG14300LF
Device Lot Number6426997
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHOENIX CATHETER
Patient SexUnknown